# SDR IPXA2015051489067

- Difficulty date: May 1, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC737221
- Condition: Cracked
- Location: Bs 2122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SHEAR CLIP CRACKED IN EMPENNAGE INTERIOR COMPARTMENT ABOVE HORIZONTAL STABILIZER CENTER BOX, FS 2122, LT SIDE.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SHEAR CLIP IAW DWG.  AJC7372 AND SRM 51-33-01, MINOR.
